# SDR HALA2020080400166

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 34,215 hours, 56,890 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORT T/O WIND SHEAR ALERT. NO BRAKE OVERHEAT INDICATED 100 C HIGHEST TEMP.  PERFORMED AMM TASK 05-53-01-200-801. INSPECTION OK. OK FOR SERVICE. CREW REPORTS HIGH WIND GUST ON T/O ROLL FOR SUSPECT OF WIND SHEAR ALERT.
